2 doctors weighed in:

How do you feel if medication reaction?

2 doctors weighed in
Dr. Jack Hinkle
Family Medicine
1 doctor agrees

In brief: Med Reactions

You may have a side effect to your medication and most pharmacies hand out information about common side effects.
These may not be a reason to stop it. Common adverse reactions that would be a reason to stop a medication are fever, rash, joint swelling, generalized aches and pains, difficulty breathing and swelling of the throat.

In brief: Med Reactions

You may have a side effect to your medication and most pharmacies hand out information about common side effects.
These may not be a reason to stop it. Common adverse reactions that would be a reason to stop a medication are fever, rash, joint swelling, generalized aches and pains, difficulty breathing and swelling of the throat.
Dr. Jack Hinkle
Dr. Jack Hinkle
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors